Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: really worried about past selenium use cyimda1

Posted by headachequeen on January 8, 2004, at 11:22:56

In reply to Re: Topamax Experiences?, posted by cyimda1 on January 8, 2004, at 8:49:27

> I'm taking Topamax for Migraines....started at 15mg then to 30, now at 45 and will be up to 75 within a week or so. I have experienced MAJOR weight loss--and have never had that problem before--always been a little on the chunky side. I just have zero appetite. Nothing appeals to me. Is that happening to anyone else?? Also--I have just started to experience the tingling sensation and what did the rash look like? I got two very strange spots under my arms that almost looked like "rug burns" like you get when you're a kid tussling around on the carpet. My husband said they looked like bruises, but they didn't hurt at all, they're just starting to fade though. I didn't even think about the Topamax, but now I'm thinking they could have had something to do with the meds because I couldn't figure out where they came from.....

While one of the reasons I was put on Topomax was to curb the migraine problem, I am primarily using it as a secondary med for epileptic seizures...apparently it cannot be used on its own for migraines... sigh... I had high hopes of being able to kick loose of the tegritol
At the beginning, I started on 25 mg in the evening increasing in increments of 25 mg every 2 weeks until I reached 200 mg then starting at 25 mg in the morning on the same schedule until I reached 200 mg in the mornings as well, I had no appetite...
the appetite has returned to some level now...
I am not as ravenously hungry as I used to be and I do not have the same cravings for food that I used to have ...
chocolate is said to be a trigger for migraine and I used to be unable to resist it... now I have little if any interest in it.. not even cocoa on a cold winter evening.. so that is no longer a problem ... and I have been a year without a migraine... it is official as of last evening...

I don't know about the bruising and topomax...
I bruise at the drop of a hat in the next county as it is... but have seen no increase with Topomax...
someone else may be able to tell you whether that is a Topomax side effect...
but the appetite suppressant effect seems to level off at some point...
I do know that I lost sixty-plus pounds that I could well afford to lose in the time since I started taking it and am now wearing size ten jeans and skirts and quite pleased about it...
with work and self-control may get back to my original size... but not to the anorexic size... never that...
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:50878
URL: http://www.dr-bob.org/babble/20040105/msgs/298099.html